Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
amanda1234

Tiny bumps forming into huge cysts....one by one, they are taking over my face!!! *PICS Inside!!*

hi guys,

I'm on claravis (generic brand) for about 5 weeks now, taking 60mg pill a day. My Initial break out is terribleeeeeeee!!!!! It just won't end. :doh: The biggest problem I have are these teeny, tiny bumps that have been on my face forever turning into huge, monster cysts. It's getting so bad that every day I wake up with 3 new ones. :(

I have a wedding to go to next week, is there anything I can do to somewhat calm the cysts down?? Is drinking a lot of water going to work??? Applying something on my face???

PLEASE I NEED SOMETHING!!! :( I am so frustrated and sad about this...I was really looking forward to the wedding and dont want to not go because of my face. :(

post-83160-1228013369_thumb.jpg

post-83160-1228013379_thumb.jpg

post-83160-1228013369_thumb.jpg

post-83160-1228013379_thumb.jpg

Share this post


Link to post
Share on other sites

sorry

im in the same boat. its funny, i can notice a tiny little bump on my face & know that 4 or 5 days later itll be a raging pimple

im not really sure what advice to give

i think drinking a lot of water could help. i did that for a while but kind of stopped recently & i feel liek my IB is getting worse

drinking lots of water is good for you anyway, & considering yr skin is the biggest organ you have... well, it cant do anything but good

maybe spot treat it? i dunno. i thought about spot treating mine & my derm said it was fine, but being as skin is really sensitive on accutane, i thought better of it

Share this post


Link to post
Share on other sites

I've founded out that crushed aspirin and any type of toner mixed together to form a paste works. Its pretty harsh so apply it just to the spot and not all over your face. It made my cyst go away in a couple days. Just put it on at night, I recommend non-coated aspirin pills and neutrogena toner for acne. Hope this helps! :)

Share this post


Link to post
Share on other sites
hi guys,

I'm on claravis (generic brand) for about 5 weeks now, taking 60mg pill a day. My Initial break out is terribleeeeeeee!!!!! It just won't end. :doh: The biggest problem I have are these teeny, tiny bumps that have been on my face forever turning into huge, monster cysts. It's getting so bad that every day I wake up with 3 new ones. :(

I have a wedding to go to next week, is there anything I can do to somewhat calm the cysts down?? Is drinking a lot of water going to work??? Applying something on my face???

PLEASE I NEED SOMETHING!!! :( I am so frustrated and sad about this...I was really looking forward to the wedding and dont want to not go because of my face. :(

I got creamed to. Go get some bactrim and knock that crap off your face. I never heard of it or I would of-Getting all scared up from the IB is nonsense. I remember performing my own surgery with a razor blade. Pop the bactrim and go to the wedding-I know there's a staff infection running around out there-bactrim is now the only treatment, so they don't want to push it-In this case go tell the derm to hit you with a months worth. You can take the tane and bactrim at the same time. Good Luck PS The rest of your face looks good

Share this post


Link to post
Share on other sites

Thank you for all the support and advice!

Today, 3 pimples united and formed a huge cyst that is the size of my head....its really fascinating watching them work together like that.

Share this post


Link to post
Share on other sites

This same thing happens to me to. I am almost done with my 5th month. I get zits that stay for weeks then evolve into a cyst and stay for a few more weeks..fun huh?

Share this post


Link to post
Share on other sites

This topic is making me scared. It seems like a lot of people are still getting bad acne by their 4th or 5th month. I was hoping my actives would be gone by then :(

Share this post


Link to post
Share on other sites

5 months in your medication and you still get those?!! :( That sucks, I'm so sorry you're going through this...Well, at least there are people that can relate to one another.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×